# SDR UPS96820361

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Fitting
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  KEEL BEAM LOWER SURFACE 3 EA T-FITTINGS CRACKED AT FS 900, FS 940 AND FS 950.  REPLACED FITTINGS PER SRM 51-1-20D.
